# SDR AALA20021126

- Difficulty date: August 6, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N609AA
- Make and model: Boeing 757223
- Aircraft serial: 27447
- System (JASC): 3350 · Emergency Lighting
- Part: Lead
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - RIGHT FORWARD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED CORROSION OFF OF GROUND LEAD OF LAMP HOUSING.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
